On the Dirichlet and Neumann problems for nonlinear elliptic equations of second order
Doklady Akademii Nauk, Tome 234 (1977) no. 2, pp. 265-268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_234_2_a0,
author = {A. V. Bitsadze},
title = {On the {Dirichlet} and {Neumann} problems for nonlinear elliptic equations of second order},
journal = {Doklady Akademii Nauk},
pages = {265--268},
year = {1977},
volume = {234},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_234_2_a0/}
}
A. V. Bitsadze. On the Dirichlet and Neumann problems for nonlinear elliptic equations of second order. Doklady Akademii Nauk, Tome 234 (1977) no. 2, pp. 265-268. http://geodesic.mathdoc.fr/item/DAN_1977_234_2_a0/